# SDR SWAA2022021870681

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 25,963 hours, 15,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT; LOWER SILL 'WEB' HAS CORROSION UNDER CENTER SCUFF PLATE / REMOVED AND REPLACED LOWER SILL WEB PER SRM 51-10-02 AND SRM 51-40-02
